# SDR AALA20120726006

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 36,004 hours, 17,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 31D INOPERATIVE.  FOUND WIRE PULLED FROM CONNECTOR.  REPLACED CONNECTOR AT SEAT 31DEF.  OPS CHECK NORMAL.
